# SDR MZZA2009062300080

- Difficulty date: June 21, 2009
- Submitted: June 23, 2009
- Operation: Air carrier
- Aircraft: N14240
- Make and model: Boeing 737824
- Aircraft serial: 28952
- Aircraft time: 32,722 hours, 12,215 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6552894U7
- Condition: Cracked
- Location: Bs 536
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN COMPARTMENT FLOOR SUPPORT STRUCTURE BRACKET FOUND CRACKED AT BS 536.5, LBL 5.5. PART REPLACED IAW EC/RA 5321-01653.
